# SDR DALA2019030601592

- Difficulty date: March 5, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 87,688 hours, 39,871 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 659 EICAS MESSAGE "R CTR ENT DOOR". CORRECTIVE ACTION: INSPECTED DOOR SENSOR AND FOUND OUT OF ADJUSTMENT. ADJUSTED JAW AIM 52-71. (5769912)
